| Model Number |
369818 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
P/s portion of this rv lead was capped on (b)(6) 2025 due to fracture, >3000 ohm impedance and noise resulting in 34 inappropriate shocks.Lead remains implanted.Should additional information be received this file will be updated.